Discussions that mention methadone

Addiction & Recovery board


I've been on Wellbutrin for about a year and last week I finally decided to change to a different med.
So I just stopped taking my Wellbutrin about 5 days ago. And then, about 3 days ago I began having weird indistinct pain around the area on my arm where I'd been stabbed years ago.. Then next day the pain accentuated, and finally this morning I began having really painful symptoms all over, like as if I was having arthritis or withdrawing from an opiate - very unpleasant feeling in my bones..
So my question is, is it possible that these were caused by my stopping taking Wellbutrin? Withdrawal symptoms from Wellbutrin?..

P.S. (not directly related to symptoms)

I've also been a methadone patient for 3 years now, and it's been very successful, I never had any withdrawal symptoms related to methadone or heroin (which I quit 3 years ago) in about 3 years, and am comfortable with my methadone dosage. But these pains I am talking about are very similar to what I used to experience from heroin withdrawal..


[This message has been edited by whocarez (edited 02-19-2003).]